By Topic

Transformations on channel graphs

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Kraetzl, M. ; Sch. of Math. & Stat., Curtin Univ. of Technol., Perth, WA, Australia ; Colbourn, C.J.

A channel graph is a directed acyclic graph with a unique source vertex and a unique sink vertex, in which all edges are partitioned into stages according to their distance from the source. The blocking probability of a channel graph is the probability that every source to sink path is blocked. A general transformation that never decreases the blocking probability is developed. This transformation leads to a short proof of a generalization of a theorem of K. Takagi (1971) and a theorem of F. R. K. Chung and F. K. Hwang (1978) in the case of the binomial model

Published in:

Communications, IEEE Transactions on  (Volume:41 ,  Issue: 5 )